MathSciNet Relay Station
MathSciNet bibliographic data
MR960771 06A10 (16A64)
Nazarova, L. A.; Roĭter, A. V. Representations of bipartite completed posets. Comment. Math. Helv. 63 (1988), no. 3, 498–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement